# SDR CALA2025072907034

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N27304
- Make and model: Boeing 737-8
- Aircraft serial: 67562
- Aircraft time: 8,172 hours, 2,803 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Zone 700
- Part time: 2,636 hours, 910 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 MAIN TIRE FLAT SPOT.  REMOVED NR 3 MAIN TIRE R & R NR 3 MLG TIRE IAW AMM 32-45-11.
